Skip to Main content Skip to Navigation


...
hal-01492052v1  Journal articles
Marc BriantYan Guo. Asymptotic stability of the Boltzmann equation with Maxwell boundary conditions
Journal of Differential Equations, Elsevier, 2016, 261 (12), pp.7000 - 7079. ⟨10.1016/j.jde.2016.09.014⟩
hal-01548734v1  Journal articles
Athanase Papadopoulos. Spherical arc-length as a global holomorphic parameter for analytic curves in the Riemann sphere
Journal of Mathematical Analysis and Applications, Elsevier, 2017, Volume 455, Issue 1, 2017, Pages 742–749, ⟨10.1016/j.jmaa.2017.06.003⟩
...
hal-01492048v1  Journal articles
Marc BriantEsther Daus. The Boltzmann Equation for a Multi-species Mixture Close to Global Equilibrium
Archive for Rational Mechanics and Analysis, Springer Verlag, 2016, 222 (3), pp.1367-1443. ⟨10.1007/s00205-016-1023-x⟩
...
hal-00864947v1  Journal articles
Valentin OvsienkoRichard SchwartzSerge Tabachnikov. The pentagram map: A discrete integrable system
Comm. Math. Phys., 2010, 299 (2), pp.409--446
...
hal-01674509v1  Book sections
Athanase Papadopoulos. Cauchy and Puiseux : Two precursors of Riemann
L.Ji, A. Papadopoulos and S. Yamada. From Riemann to differential geometry and relativity, Springer, 2017, ⟨10.1007/978-3-319-60039-0_7⟩
...
hal-01674508v1  Book sections
Athanase Papadopoulos. Riemann surfaces : Reception by the French School
L.Ji, A. Papadopoulos and S. Yamada,. From Riemann to differential geometry and relativity, Springer, 2017, ⟨10.1007/978-3-319-60039-0_8⟩
...
hal-02173381v1  Conference papers
Art M. DuvalBennet GoecknerCaroline J. KlivansJeremy Martin. A non-partitionable Cohen–Macaulay simplicial complex
28-th International Conference on Formal Power Series and Algebraic Combinatorics, Simon Fraser University, Jul 2016, Vancouver, Canada
hal-01405533v1  Journal articles
Caroline JaphetYvon MadayFrédéric Nataf. Robin Schwarz algorithm for the NICEM method: the Pq finite element case
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2014
...
hal-01583550v1  Journal articles
Dominique MalicetKathryn MannCristóbal RivasMichele Triestino. Ping-pong configurations and circular orders on free groups
Groups, Geometry, and Dynamics, European Mathematical Society, 2019, 13 (4), pp.1195-1218. ⟨10.4171/GGD/519⟩
ensl-01663678v1  Journal articles
Adrien KasselRichard Kenyon. Random curves on surfaces induced from the Laplacian determinant
Annals of Probability, Institute of Mathematical Statistics, 2017, 45 (2), pp.932 - 964. ⟨10.1214/15-AOP1078⟩
...
hal-01093678v1  Journal articles
François VilarChi-Wang Shu. Development and stability analysis of the inverse Lax-Wendroff boundary treatment for central compact schemes
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2014, pp.Published online. ⟨10.1051/m2an/2014024⟩
...
hal-01024613v1  Documents associated with scientific events
Chi-Wang Shu. Discontinuous Galerkin method for Hamilton-Jacobi equations and front propagation with obstacles
NETCO 2014 - New Trends in Optimal Control, Jun 2014, Tours, France
...
hal-01185590v1  Conference papers
Aris AnagnostopoulosClément DombryNadine Guillotin-PlantardIoannis KontoyiannisEli Upfal. Stochastic Analysis of the $k$-Server Problem on the Circle
21st International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods in the Analysis of Algorithms (AofA'10), 2010, Vienna, Austria. pp.21-34
hal-00864594v1  Conference papers
Aris AnagnostopoulosClément DombryNadine Guillotin-PlantardIoannis KontoyiannisEli Upfal. Probabilistic analysis of the k-server problem on the circle
21st International Meeting on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms (AofA 2010), 2010, Vienne, Austria
...
hal-00851926v1  Journal articles
R. ToupinR. Rivlin. Linear functional electromagnetic constitutive relations and plane waves in a hemihedral isotropic material
Archive for Rational Mechanics and Analysis, Springer Verlag, 1960, 6 (1), pp.188-197
hal-01090913v1  Journal articles
M. FaresJ.S. HesthavenYvon MadayBenjamin Stamm. The reduced basis method for the electric field integral equation
Journal of Computational Physics, Elsevier, 2011, 230 (14), pp.5532--5555. ⟨10.1016/j.jcp.2011.03.023⟩